Top
20
Doctor insights on: How Do I Raise My Blood Pressure If Dizzy Standing For More Than Half Hour

Share
1

1
How do I raise my blood pressure if dizzy standing for more than half hour?

How do I raise my blood pressure if dizzy standing for more than half hour?

Counterpressure move: You can cup your hands, place fingers against each other and pull, contracting arm muscles or cross legs and squeeze. Both will raise bp. I would suggest a formal assessment of your postural bp. This can be done with a tilt table test. Good luck. ...Read more

Dr. Chad Levitt
2 doctors shared insights

Blood Pressure (Definition)

Blood pressure is a measurement of the force placed on the blood vessels and is comprised of the "systolic" pressure (the top number on a blood pressure meter) which is the peak pressure when the heart is pumping, and the "diastolic" pressure (the bottom number on a blood pressure meter) which is the pressure during the resting phase ...Read more


2

2
How do I raise my blood pressure when I get dizzy standing?

How do I raise my blood pressure when I get dizzy standing?

Need to make sure: You need to make sure low blood pressure is the problem - see your primary care physician. The most likely cause of blood pressure drops with standing is dehydration. ...Read more

4

4
If your blood pressure is low, 87/52. Feeling dizzy headed. Is there something you could do to raise it.

If your blood pressure is low, 87/52. Feeling dizzy headed. Is there something you could do to raise it.

Plenty of water: Make sure you're drinking plenty of fluid, especially water. If you have no heart trouble, you can add more salt to your diet. If you'r taking atenolol, the dose may need to be reduced, but talk to your doctor before making any change. ...Read more

5

5
Have blood pressure 180/119 should I go to ER been 3 days or more dizzy

Yes: The combination of a diastolic pressure of nearly 120 (if accurate) and 3 days of dizziness constitutes a possible "hypertensive urgency" and you should go to the emergency room for that right away. ...Read more

See 1 more doctor answer
8

8
Injected meth about 2 hours ago been injecting it quite a bit in last month. I feel dizzy, light headed, faint, blood pressure is 138/82 hr 109.

Be more specific: While we as medical professionals can appreciate the distress shared by those like you who are consulting with us, we don't always have the ability to guess what it is that you are asking. You have provided a list of symptoms (feeling dizzy or faint); and vital signs (bp, hr), but I am hard pressed to know what question you are posing. For us to be able to help, you need to be very specific! ...Read more

10

10
What to do to increase blood pressure if dizzy?

What to do to increase blood pressure if dizzy?

Have it checked/caus: If you have very low BP and are getting symptoms from it like dizziness and lightheadedness, chest pain only than you need to raise your bp. But before that you need to be examined and investigated to find the cause of your low bp if so eat extra salt and more fluids, if there is no cause f. ...Read more

11

11
Can blood pressure medications cause dizziness ?

Can blood pressure medications cause dizziness ?

YES!: The pills may this or more concerning is that they may actually work too well and drop your blood pressure too low. Have it checked out and discuss this woth your doctor. ...Read more

12

12
How come blood pressure pills make you dizzy?

How come blood pressure pills make you dizzy?

Blood pressure: When blood pressure pills lower blood pressure a bit too much, the patient gets dizzy. ...Read more

13

13
Why could blood pressure drugs make you dizzy?

Why could blood pressure drugs make you dizzy?

Side effects: Unfortunately, many of the BP meds do have such a side effect. Also, if your body is used to having a high blood pressure, it can take your body a little time to get used to a lower reading. That can manifest as dizziness. Usually with time, some of these side effects can dissipate. If it doesn't , talk to your doctor. Lots of choices out there to treat it. ...Read more

14

14
My blood pressure drops when i stand up. I'm also dizzy most of the time. What could it be?

My blood pressure drops when i stand up.  I'm also dizzy most of the time.  What could it be?

Low BP: I would wonder about anemia---drops in BP with standing could be related to some pre-existing medication--need to drink more fluids or other things. At age 64 you really need to see your pcp to review the probabilites. ...Read more

15

15
My blood pressure flucuates some days its high and somedays its low. Can this cause dizziness and confusion?

My blood pressure flucuates some days its high and somedays its low. Can this cause dizziness and confusion?

Yes: Fluctuations in blood pressure can cause classic postural vertigo/dizziness. When your BP is too low, especially if you stand too quickly etc, and your BP drops, you can decrease oxygen carrying blood to the brain and get weak, lightheaded and dizzy. See your dr. To get an evaluation for dizziness, including treating your BP as a possible cause. ...Read more

17

17
I been feeling a little dizzy for a couple of months now, it comes and go. I checked my blood pressure and its normal. What could it be?

I been feeling a little dizzy for a couple of months now, it comes and go. I checked my blood pressure and its normal. What could it be?

Dizziness: There are quite a few things that can cause dizziness, including but not limited to anemia, dehydration, infection, cardiac and pulmonary disease. See your doctor for full evaluation. Good health. ...Read more

19

19
Does having high blood pressure cause dizziness?

Does having high blood pressure cause dizziness?

Not usually but: Low blood pressure frequently does.In fact, that's how we tell when BP is too low...When it makes one sick( dizzy, faint).It's easy to tell if BP is too high or low...Check it. ...Read more

20

20
Im on blood pressure meds but am dizzy and get migranes still?

Im on blood pressure meds but am dizzy and get migranes still?

Hmmm....: Dizziness is a very common side effect of many blood pressure medications, and can also just be an effect of making blood pressure too low. Only a few blood pressure meds (usually beta blockers) are prescribed specifically to target migraines, and often with limited efficacy, so it's unsurprising to hear that the meds haven't reduced their frequency. Sorry about that though :\. ...Read more

Dr. Dariush Saghafi
3,723 doctors shared insights

Dizziness (Definition)

Dizziness is a feeling of light headedness that includes loss of balance, vertigo, or the feeling as ...Read more